# SDR HNAA2013030400102

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 44,984 hours, 52,730 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51608003
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT OUT OF POSITION DUE TO RT AC BUSS AND TRU CAUTION LIGHTS.  MX REPLACED AC GCU AND AC GEN SWITCH.  GROUND RAN ACFT.  OPS CHECKED GOOD.
